# SDR UPS06847979

- Difficulty date: September 12, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Sliding Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT, CREW PREFLT - SMOKE IN COCKPIT. F/O'S SLIDING WINDOW ANTI-FOG WIRES SHORTED TO GROUND AT WINDOW FLEX CONDUIT AND C/B FAILED IN THE POWER CLOSED POS. WIRES & C/B REPLACED, SEE NRC 271362 - 271369 FOR DETAILS OF REPAIRS & CKS. ALL CHECKS GOOD.
